Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A second order nonlinear oscillation theorem


Author: James S. W. Wong
Journal: Proc. Amer. Math. Soc. 40 (1973), 487-491
MSC: Primary 34C10
DOI: https://doi.org/10.1090/S0002-9939-1973-0318585-6
MathSciNet review: 0318585
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An oscillation criterion is given for the second order nonlinear equation $ X + a(t)\vert x{\vert^\gamma }\operatorname{sgn} x = 0,\gamma > 1$, where the coefficient $ a(t)$ is not assumed to be nonnegative for all large values of $ t$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10

Retrieve articles in all journals with MSC: 34C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0318585-6
Keywords: Second order equations, nonlinear, oscillation
Article copyright: © Copyright 1973 American Mathematical Society